# SDR SWAA040931

- Difficulty date: March 29, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 60,998 hours, 59,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FRAMES AT STRINGER 9L, BS 400, BS 787, BS 807, BS 847, BS 887, BS 907, CRACKED.  REPAIRED FRAME SECTIONS PER ER.
